# SDR AALA201902229021

- Difficulty date: February 21, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 60,832 hours, 22,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ATG4 ANTENNA ATTACH INTERCOSTAL BETWEEN FRAMES 56 AND 57.  REPLACED THE INTERCOSTAL IAW RD 51-20-01-1.
